Physical Review B
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Phys. Rev. B, 2021, том 103, 100302, 7 стр. (Mi phrb8)  

Deterministic chaos and fractal entropy scaling in Floquet conformal field theories

Dmitry S. Ageeva, Andrey A. Bagrovbc, Askar A. Iliasovde

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkin Street 8, Moscow 119991, Russia
b Department of Physics and Astronomy, Uppsala University, Box 516, SE-75120 Uppsala, Sweden
c Theoretical Physics and Applied Mathematics Department, Ural Federal University, Mira Str. 19, 620002 Ekaterinburg, Russia
d Institute for Molecules and Materials, Radboud University, Heyendaalseweg 135, NL-6525 AJ Nijmegen, The Netherlands
e Space Research Institute of the Russian Academy of Science, Moscow 117997, Russia

Финансовая поддержка Номер гранта
Российский научный фонд 17-71-20154
18-12-00185
Netherlands Organization for Scientific Research 16PR1024
Knut and Alice Wallenbergs Foundation 2018.0060
We would like to thank P. Caputa for valuable comments on the first version of the manuscript and M. I. Katsnelson, B. Lapierre, and X. Wen for useful discussions. The work of D.S.A., which consisted in designing the project and computing the energy and entanglement evolution for the tent map, was supported by the Russian Science Foundation through Grant No. 17-71-20154 and performed at the Steklov Mathematical Institute of Russian Academy of Sciences. The work of A.A.B., who computed the Hausdorff dimensions of the entropy curves and wrote the manuscript, was supported by the Russian Science Foundation through Grant No. 18-12-00185. A.A.I. acknowledges financial support from Dutch Science Foundation NWO/FOM under Grant No. 16PR1024. The work was partially supported by the Knut and Alice Wallenberg Foundation through Grant No. 2018.0060.


DOI: https://doi.org/10.1103/PhysRevB.103.L100302


Реферативные базы данных:

ArXiv: 2006.11198
Тип публикации: Статья
Поступила в редакцию: 27.07.2020
Исправленный вариант: 03.03.2021
Принята в печать:08.03.2021
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/phrb8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021